# SDR USAA920071295

- Difficulty date: December 3, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N921UW
- Make and model: Boeing 757225
- Aircraft serial: 22201
- Aircraft time: 70,893 hours, 31,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103028
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C3 CHECK, CRACKED FRAME CHORD, BS 1580, S26L - S27L.  REPAIRED FRAME CHORD, BS 1580, S26L - S27L IAW  USAIRWAYS  EA 110324.
